Two-dimensional -adic Galois representations unramified away from
Compositio Mathematica, Tome 74 (1990) no. 2, pp. 115-133
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_2_115_0,
author = {Mazur, B.},
title = {Two-dimensional $p$-adic {Galois} representations unramified away from $p$},
journal = {Compositio Mathematica},
pages = {115--133},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {2},
mrnumber = {1047735},
zbl = {0773.11036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_2_115_0/}
}
TY - JOUR AU - Mazur, B. TI - Two-dimensional $p$-adic Galois representations unramified away from $p$ JO - Compositio Mathematica PY - 1990 SP - 115 EP - 133 VL - 74 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__74_2_115_0/ LA - en ID - CM_1990__74_2_115_0 ER -
Mazur, B. Two-dimensional $p$-adic Galois representations unramified away from $p$. Compositio Mathematica, Tome 74 (1990) no. 2, pp. 115-133. http://geodesic.mathdoc.fr/item/CM_1990__74_2_115_0/